논문KCI 등재
AN APPLICATION OF DARBO'S FIXED POINT THEOREM TO A NONLINEAR QUADRATIC INTEGRAL EQUATION OF VOLTERRA TYPE
한국수학교육학회|2010.05|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제17권 제2호|pp. 175-183
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Using Darbo's ¯xed point theorem, we establish the existence of mono-tone solutions for a nonlinear quadratic integral equation of Volterra type in the Banach space of real functions de¯ned and continuous on a bounded and closed interval.
Abstract
Using Darbo's ¯xed point theorem, we establish the existence of mono-tone solutions for a nonlinear quadratic integral equation of Volterra type in the Banach space of real functions de¯ned and continuous on a bounded and closed interval.
참고문헌 (17)
- R.P. Agarwal, "Global existence for nonlinear operator inclusion", Com-puters Math. Applic, 38, pp.131~139 (1999)
- R.P. Agarwal, "Positive solutions of differential, difference and integral equations" (1999), Kluwer Academic
- J. Banas, "Measures of noncompactness in Banach spaces. in: Lecture Notes in Pure and Applied Math., Volume 60" (1980), Marcel Dekker
- J. Banas, "Measures of noncompactness related to monotonicity", Comment. Math, 41, pp.13~23 (2001)
- J. Banas, "Monotonic solutions of a quadratic integral equation of Volterra type", Computers Math. Applic, 47, pp.271~279 (2004)
- J. Banas, "Existence theorems for some quadratic integral equations", J. Math. Anal. Appl, 222, pp.276~285 (1998)
- J. Banas, "Solvability of Volterra-Stieltjes operator-integral equations and their applications", Computers Math. Applic, 41, pp.1535~1544 (2001)
- J. Banas, "On a class of Urysohn-Stieltjes quadratic integral equations and their applications", J. Comput. Appl. Math, 113, pp.35~50 (2000)
- J. Banas, "Solvability of a nonlinear integral equation of Volterra type", J. Comput. Appl. Math, 157, pp.31~48 (2003)
- J. Banas, "On existence and asymptotic stability of solutions of a nonlinear integral equation", J. Math. Anal. Appl, 284, pp.165~173 (2003)
- J. Banas, "On a nonlinear quadratic integral equation of Urysohn-Stieltjes type and its applications", Nonlinear Anal, 47, pp.1175~1186 (2001)
- J. Banas, "An application of a measure of noncompactness in the study of asymptotic stability", Appl. Math. Lett, 16, pp.1~6 (2003)
- B. Cahlon, "Existence theorems for an integral equation of the Chan- drasekhar H-equation with perturbation", J. Math. Anal. Appl, 83, pp.159~171 (1981)
- C. Corduneanu, "Integral equations and applications" (1991), Cambridge University Press
- G. Darbo, "Punti uniti in transformazioni a condominio non compatto", Rend. Sem. Mat. Univ. Padova, 24, pp.84~92 (1955)
- S. Hu, "Integral equations arising in the kinetic theory of gases", Appl. Anal, 34, pp.261~266 (1989)
- D. O'Regan, "Existence theory for nonlinear integral and integrodifferential equations" (1998), Kluwer Academic
관련 논문AI추천
Solvability of some non-linear functional integral equations via measure of noncompactnessDeepak Dhiman, Lakshmi Narayan Mishra, Vishnu Narayan Mishra장전수학회 · Advanced Studies in Contemporary Mathematics2022 · 제32권 제2호SOME FIXED POINT THEOREMS IN GENERALIZED DARBO FIXED POINT THEOREM AND THE EXISTENCE OF SOLUTIONS FOR SYSTEM OF INTEGRAL EQUATIONSReza Arab대한수학회 · 대한수학회지2015 · 제52권 제1호Solvability of some nonlinear integro-differential equations of fractional order via measure of noncompactnesKazem Nouri, Leila Torkzadeh, Somayyeh Dadsetadi한국수학교육학회 · 이론수학과 교직수학2020 · 제27권 제1호Existence of solutions of quasilinear integrodifferential evolution equations in Banach spacesDong Gun Park, Krishnan Balachandran대한수학회 · 대한수학회보2009 · 제46권 제4호Existence and asymptotic stability of solutions of a perturbed fractional functional-integral equation with linear modification of the argumentDonal O'Regan, Johnny Henderson, Mohamed Abdalla Darwish대한수학회 · 대한수학회보2011 · 제48권 제3호Fixed Point Theorems for Mixed Monotone Vector Operators with Application to Systems of Nonlinear Boundary Value ProblemsAbdellatif Sadrati, My Driss Aouragh경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2021 · 제61권 제3호
이 간행물의 다른 논문 (9건)
APPROXIMATELY QUADRATIC DERIVATIONS AND GENERALIZED HOMOMORPHISMS정용수, 박규홍pp. 115-130ON NEAR-RINGS WITH STRONG REGULARITY조용욱pp. 131-136ON THE WEAK NATURAL NUMBER OBJECT OF THE WEAK TOPOS FUZ김익성pp. 137-143FAINTLY °-CONTINUOUS FUNCTIONS민원근pp. 145-150SECTIONAL ANALYTICITY IN SEQUENCE SPACEST.Tamizh Chelvam, A.Pandiarani, T. Balasubramanianpp. 151-156
